ROBERTO TADEI

Scarica il contatto come vcard Foto

Former faculty

+39 0110907032 / 7032 (DAUIN)

+39 3356604376 (DAUIN)

Pagina web personale

Pubblicazioni con più citazioni

DELLA CROCE DI DOJOLA, Federico; Tadei, Roberto; G., Volta (1995)
A genetic algorithm for the job shop problem. In: COMPUTERS & OPERATIONS RESEARCH, vol. 22, pp. 15-24. ISSN 0305-0548
Perboli, Guido; Tadei, Roberto; Vigo, D. (2011)
The two-echelon capacitated vehicle routing problem: models and math-based heuristics. In: TRANSPORTATION SCIENCE, vol. 45, pp. 364-380. ISSN 0041-1655
CRAINIC T., G; Perboli, Guido; Tadei, Roberto (2008)
Extreme-Point-based Heuristics for the Three-Dimensional Bin Packing problem. In: INFORMS JOURNAL ON COMPUTING, vol. 20, pp. 368-384. ISSN 1091-9856
DELLA CROCE DI DOJOLA, Federico; Narayan, V; Tadei, Roberto (1996)
The two-machine total completion time flow shop problem. In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 90, pp. 227-237. ISSN 0377-2217
Crainic, T. G.; Perboli, Guido; Mancini, Simona; Tadei, Roberto (2010)
Two-Echelon Vehicle Routing Problem: A Satellite Location Analysis. In: PROCEDIA: SOCIAL & BEHAVIORAL SCIENCES, vol. 2, pp. 5944-5955. ISSN 1877-0428
CRAINIC T., G; Perboli, Guido; Tadei, Roberto (2009)
TS2PACK: A Two-Level Tabu Search for the Three-dimensional Bin Packing Problem. In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 195, pp. 744-760. ISSN 0377-2217
T. G., Crainic; Mancini, Simona; Perboli, Guido; Tadei, Roberto (2011)
Multi-start heuristics for the Two-Echelon Vehicle Routing Problem. In: 11th European Conference, EvoCOP 2011, Torino (IT), April 27-29, 201, pp. 179-190. ISSN 0302-9743. ISBN: 9783642203633
Crainic, Teodor; Mancini, Simona; Perboli, Guido; Tadei, Roberto (2009)
Two-echelon vehicle routing problem: a satellite location analysis. pp. 1-11
DELLA CROCE DI DOJOLA, Federico; Ghirardi, Marco; Tadei, Roberto (2002)
An improved branch-and-bound algorithm for the two machine total completion time flow shop problem. In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 139, pp. 293-301. ISSN 0377-2217
Perboli, Guido; Tadei, Roberto; Masoero, F. (2010)
New Families of Valid Inequalities for the Two-Echelon Vehicle Routing Problem. In: ELECTRONIC NOTES IN DISCRETE MATHEMATICS, vol. 36, pp. 639-646. ISSN 1571-0653
Giusti, Riccardo; Manerba, Daniele; Bruno, Giorgio; Tadei, Roberto (2019)
Synchromodal logistics: An overview of critical success factors, enabling technologies, and open research issues. In: TRANSPORTATION RESEARCH PART E-LOGISTICS AND TRANSPORTATION REVIEW, vol. 129, pp. 92-110. ISSN 1366-5545
F., Bellanti; G., Carello; DELLA CROCE DI DOJOLA, Federico; Tadei, Roberto (2004)
A greedy-based neighborhood search approach to a nurse rostering problem. In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 153, pp. 28-40. ISSN 0377-2217
A., Grosso; DELLA CROCE DI DOJOLA, Federico; Tadei, Roberto (2004)
An enhanced dynasearch neighborhood for the single-machine total weighted tardiness scheduling problem. In: OPERATIONS RESEARCH LETTERS, vol. 32, pp. 68-72. ISSN 0167-6377
Crainic, Teodor; Mancini, Simona; Perboli, Guido; Tadei, Roberto (2010)
Multi-start heuristics for the two-echelon vehicle routing problem. pp. 1-20
Crainic, T. G.; Perboli, Guido; Rei, W.; Tadei, Roberto (2011)
Efficient lower bounds and heuristics for the variable cost and size bin packing problem. In: COMPUTERS & OPERATIONS RESEARCH, vol. 38, pp. 1474-1482. ISSN 0305-0548
Vedi tutte le pubblicazioni su Porto@Iris